Bulletin of the American Mathematical Society

A new kind of turnpike theorem

John H. Holland

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1311-1317.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530919

Mathematical Reviews number (MathSciNet)
MR0249086

Zentralblatt MATH identifier
0209.49903

Citation

Holland, John H. A new kind of turnpike theorem. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1311--1317. https://projecteuclid.org/euclid.bams/1183530919


Export citation